MAUDE Adverse Event Report: PROCEPT BIOROBOTICS CORPORATION AQUABEAM ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM

PROCEPT BIOROBOTICS CORPORATION AQUABEAM ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM
Catalog Number AB2000
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Component code = 4756 - aquabeam console, a reusable component of the aquabeam robotic system.Root cause of the reported event has not yet been established.Investigation by manufacturer is currently in process.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.
 
Event or Problem Description
A male patient underwent aquablation therapy to treat symptomatic benign prostatic hyperplasia (bph).Procept biorobotics corporation became aware that during procedural setup, the aquabeam console displayed an "e03 - console error" code.Two aquabeam handpieces were used for troubleshooting, confirming the issue was with the console.Due to the malfunction, the surgeon converted the procedure to a transurethral resection of the prostate (turp).There were no adverse health consequences to the patient due to this event.
 
Additional Manufacturer Narrative
The aquabeam console was returned for evaluation.Testing reproduced an e03 - console error code during priming, consistent with the reported event.The console was disassembled, and inspection of the encoder assembly under magnification revealed oil contamination on the encoder lens and sensor.The oil buildup caused the aquabeam console error code.The encoder was replaced, after which the system successfully completed priming and a full simulated aquablation procedure without further errors.The root cause was determined to be oil contamination of the encoder.This issue is addressed under procept's internal system.A review of the device history record (dhr) for lot number 23c10157 and ab2000-d/ serial number (b)(6) was conducted, which confirmed that there were no non-conformances, failures, discrepancies, or missed steps during the manufacturing process that could be related to the reported event.The review indicated that the device met all design and manufacturing specifications when released for distribution.Reported event was confirmed through functional testing so a log file review was not performed.The sj-um0101-00 rev.C aquabeam user manual states the following about e03: e03 ¿ console error: release foot pedal and click x.If error persists, turn off and turn on console submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.

Brand Name
AQUABEAM ROBOTIC SYSTEM
Common Device Name
FLUID JET REMOVAL SYSTEM
Manufacturer (Section D)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer (Section G)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer Contact
doria esquivel
150 baytech dr
san jose, CA 95134
6502327291
MDR Report Key22569983
Report Number3012977056-2025-00212
Device Sequence Number21152996
Product Code PZP
UDI-Device Identifier00850055427020
UDI-Public010085005542702011240123
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
DEN170024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAB2000
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/24/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale